# SDR FDEA201503190991

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALK AROUND CHECK, FOUND L1 DOOR REMOTE PRESS INDICATOR LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-61-02 CATEGORY C EXPIRATION 29 MAR 15.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY.
